# SDR AALA201508109003

- Difficulty date: August 9, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 39,596 hours, 26,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE MAIN ENTRY DOOR THE FWD BULKHEAD EMER EXIT LIGHT COVER BROKE OFF.  SECURED COVER.
